# SDR REXA2022012700169

- Difficulty date: December 24, 2021
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 31,130 hours, 21,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Part number: 60031902269
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"PAX DOOR ON FWD SIDE CLEAT AT DD6 FS 320.163 IS CORRODED,
P/N: 600-31902-275.                                      "
"LOCATED AND DRILLED CLEAN P/N 600-31902-269, IAW CRJ 900 SRM 
51-40-11-001-001-A01. INSTALLED NEW CLEAT IAW CRJ 900 SRM    
51-42-06-001-001-A01, REV 38 7/25/20                         
WVAC EMP STAMP # "
